Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 15 found articles
 
 
  A compact streamfunction–velocity scheme on nonuniform grids for the 2D steady incompressible Navier–Stokes equations
 
 
Title: A compact streamfunction–velocity scheme on nonuniform grids for the 2D steady incompressible Navier–Stokes equations
Author: Yu, P.X.
Tian, Zhen F.
Appeared in: Computers & mathematics with applications
Paging: Volume 66 (2013) nr. 7 pages 21 p.
Year: 2013
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 15 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands